# SDR AUS20020363

- Difficulty date: April 12, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Boeing 767-33A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hose
- Part number: AS4624J030055
- Condition: Ruptured
- Location: Landing Gear Ret
- Component: Landing Gear Ret
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH MLG WOULD NOT RETRACT DURING CLIMB. GROUND INVESTIGATION FOUND THE HYDRAULIC HOSE CONNECTED TO THE 'UP' ACTUATOR HAD RUPTURED.
